# SDR SWIA201231050

- Difficulty date: June 19, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 23,139 hours, 18,567 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT PACK CAUSING A BURNING SMELL.  (FLT 4542)  REPLACED THE TEMPERATURE SWITCH AND AIR CYCLE MACHINE.  P/N: 782790-15, S/N OFF: 200209041, PN: AD-750659-17, SN OFF: 779199/73030.
